# SDR MASA2014110302721

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 22,572 hours, 19,250 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR WOULD NOT RETRACT.  WOW & STEERING INOPERATIVE ANTI-SKID. OPEN
